# SDR DALA2023032302229

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 92,942 hours, 24,565 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 STRONG MUSTY SOCK SMELL IN COCKPIT DURING T/O, LASTED APPROX 5 MINS. FA AT DOOR 4 ALSO REPORTED SMELL. SMOKE + FUMES QUESTIONNAIRE FILLED OUT. CORRECTIVE ACITON: C/W BLOCKS 3 AND 4 OF B757 FIM TASK 71-05-00-815-811-P00. FOUND OIL WETNESS ON NBR 2 ENG 2.5 BLEED AREA. REMOVED NBR 2 ENG BORO PLUG AP-1 PER B757 AMM 72-00. REMOVED NBR 2 ENG INLET CONE FRONT SECTION PER B757 AMM 72-31. ENGINE SHOP SUPPORT INSPECTED AREAS AND FOUND NO CURRENT RESIDUAL OIL. HIGH POWER ENG RUN REQUIRED. REINSTALLED BORO PLUG AP-1 PER B757 AMM 72-00. REINSTALLED NBR 2 ENG INLET CONE FRONT SECTION PER B757 AMM 72- 31. REMOVED #1 + #2 ENG AP 1 PLUGS PER B757 AMM 72-00. REMOVED #1 + #2 ENG SPINNER CONES PER B757 AMM 72-31. BSI OF #1 AND #2 ENG VIA AP 1 PLUG NO WETTNESS NOTED. REINSTALLED AP 1 PLUGS ON EACH ENGINE PER B757 AMM 72- 00. REMOVED #1 + #2 LPC SHAFT PLUGS AND INSPECTED FOR WETNESS. BOTH DRY. REINSTALLED PLUGS PER PW2037 EM 72-00-31. REINSTALLED #1 + #2 FWD CONES PER B757 AMM 72-31. INSPECTED 2.5 BLEED AREA ON #1 + #2 ENGINES, NO OIL WETNESS. COMPLETED B757 FIM 71-05. NO FINDINGS. C/W FIM B757 21-00-01/301. NO CONTAMINATION FOUND. HIGH POWER RUNS COMPLETED PRIOR TO SECOND SET OF INSPECTIONS. C/W NO GO ODI B757 21-72.
